Results 1 to 10 of 10
  1. #1
    Rv8G30 is offline Associate Member
    Join Date
    Apr 2012
    Posts
    282

    Nausea on Tren common? How can I fix this?

    3rd cycle. First Tren run. Expected the loss of appetite and general crap feeling but nausea? Its starting to bug me. Heres what Im doing.

    Test E 500mg/wk (tue/fri)
    Tren ace 100mg eod.

    Week 4 test and week 2 tren.

    Stane 12.5mg ed
    Prami .25 ed

    Could it be the prami?

    Any ways to counter this? Something otc thats safe and helps with nausea?

    Thanks.

  2. #2
    Mp859's Avatar
    Mp859 is offline Knowledgeable Member
    Join Date
    Jul 2013
    Posts
    2,445
    Quote Originally Posted by Rv8G30
    3rd cycle. First Tren run. Expected the loss of appetite and general crap feeling but nausea? Its starting to bug me. Heres what Im doing.

    Test E 500mg/wk (tue/fri)
    Tren ace 100mg eod.

    Week 4 test and week 2 tren.

    Stane 12.5mg ed
    Prami .25 ed

    Could it be the prami?

    Any ways to counter this? Something otc thats safe and helps with nausea?

    Thanks.
    What time of day you dosing prami?

    And is it research or pharma

  3. #3
    Rv8G30 is offline Associate Member
    Join Date
    Apr 2012
    Posts
    282
    Taking prami in the evening. Its now almost 24 hours since last dose and feeling nauseous. Its on and off randomly. Its research ar-r

  4. #4
    GymHero's Avatar
    GymHero is offline Senior Member
    Join Date
    Feb 2009
    Location
    The Kitchen
    Posts
    1,332
    Its the prami. I have only ran caber but from everyone I know who runs prami they say its best to take right before bed. Causes drowsiness and nausea in most users.

  5. #5
    Mp859's Avatar
    Mp859 is offline Knowledgeable Member
    Join Date
    Jul 2013
    Posts
    2,445
    Quote Originally Posted by Rv8G30
    Taking prami in the evening. Its now almost 24 hours since last dose and feeling nauseous. Its on and off randomly. Its research ar-r
    Maybe try eod at night and see if that helps

  6. #6
    Rv8G30 is offline Associate Member
    Join Date
    Apr 2012
    Posts
    282
    Quote Originally Posted by GymHero View Post
    Its the prami. I have only ran caber but from everyone I know who runs prami they say its best to take right before bed. Causes drowsiness and nausea in most users.
    Yeah based on my research I saw that too but didnt think Id still feel sides almost 24 hours after a small dose. But I take before bed. Took .5 by accident one night and woke up 2 hours later very nauseous.

  7. #7
    Rv8G30 is offline Associate Member
    Join Date
    Apr 2012
    Posts
    282
    Quote Originally Posted by Mp859 View Post
    Maybe try eod at night and see if that helps
    Yeah Ill give that a try.

  8. #8
    GymHero's Avatar
    GymHero is offline Senior Member
    Join Date
    Feb 2009
    Location
    The Kitchen
    Posts
    1,332
    Quote Originally Posted by Rv8G30 View Post
    Yeah based on my research I saw that too but didnt think Id still feel sides almost 24 hours after a small dose. But I take before bed. Took .5 by accident one night and woke up 2 hours later very nauseous.
    Ya a lot of my buddies take it right before bed so they don't feel the sides but they toss and turn all night, waking up every other hour, there is no win win with this. You are running the harshes compounds, just have to deal with it and make the best of the cycle or drop it. I would suggest switching to caber, just my .2

  9. #9
    john004 is offline Associate Member
    Join Date
    Sep 2001
    Posts
    236
    Im on end of week 2 pretty much same cycle alittle more test 1000mg test e and 100mg tren eod ive been getting the same sides sometime my stomach is growling but I feel like if I eat ill throw up seems certain foods make me wanna puke as well.. common for me on tren tho its not my first tine using iy.. it can be hard to deal with.. im gonna switch over to 50mg ed and see if that helps otherwise just deal with it and eat the best I can until it passes.. almost everytime ive used tren ive gotten different sides no night sweats this this time just neasus but I am hot thru out the day but I work outside and live in south Florida so I sweat regardless. Keep eating hold it down and train hard its worth it .. good luck

  10. #10
    Rv8G30 is offline Associate Member
    Join Date
    Apr 2012
    Posts
    282
    Yeah man same here. Appetite will rage one minute then Ill eat then feel nausous. Sucks but Im sticking it out.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •